MAUDE Adverse Event Report: CORIN LTD TRINITY; BIOLOX DELTA CERAMIC MODULAR HEAD Ø36MM 12/14 MEDIUM 0,

CORIN LTD TRINITY; BIOLOX DELTA CERAMIC MODULAR HEAD Ø36MM 12/14 MEDIUM 0,
Model Number 104.3605
Medical Device Problem Codes Insufficient Device Problem Information (3190); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Granuloma (1876); Insufficient Information (4580)
Date of Event 03/31/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Per (b)(4) - initial report.Additional information, including event, dates of implantation and confirmation of the date of explantation, confirmation of the part numbers and lot codes, x-rays, operative notes, patient medical information, has been requested in order to progress with the investigation of this event.And if received, will be provided in a supplemental report upon completion of the investigation.The appropriate device details have been requested and the relevant device manufacturing records will be identified and reviewed.Please note: this report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa, however, this event occured outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.
 
Event or Problem Description
Dynacup and biolox delta revision of the cup, insert and head (failure mode to be confirmed -> complementary info requested).Note: cup and insert are not cleared in the usa.
 
Event or Problem Description
Dynacup and biolox delta revision of the cup, insert and head after approximatively 7 years due to granuloma.Note 1: cup (hlm629) and insert (hzl104) are not cleared in the usa.Note 2: following feedback from the reporter, the part number of the head is hzl027 and not 104.3605 as initially reported.This is not cleared in the usa, consequently this report can be cancelled.
 
Additional Manufacturer Narrative
Per (b)(4) final report.Additional information regarding part numbers was provided.This allowed us to identify that the part number of ceramic head as reported in the initial report was not correct.Note 1: cup (hlm629) and insert (hzl104) are not cleared in the usa, as initially reported.Note 2: following feedback from the reporter, the part number of the head is hzl027 and not 104.3605 as initially reported.This is not cleared in the usa, consequently this report can be cancelled.Consequently, corin consider now this case closed.Please note: this report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa, however, this event occured outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.

Brand Name
TRINITY
Common Device Name
BIOLOX DELTA CERAMIC MODULAR HEAD Ø36MM 12/14 MEDIUM 0,
Manufacturer (Section D)
CORIN LTD
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK  GL7 1YJ
Manufacturer (Section G)
CORIN LTD
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK   GL7 1YJ
Manufacturer Contact
franck didier
the corinium centre
cirencester, gloucestershire GL7 1-YJ
UK   GL7 1YJ
MDR Report Key24844520
Report Number9614209-2026-00046
Device Sequence Number15684956
Product Code LZO
UDI-Device Identifier05055196964389
UDI-Public05055196964389
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K110087
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number104.3605
Device Catalogue NumberNOT APPLICABLE
Device Lot NumberTO BE CONFIRMED
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/09/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2026
Supplement Date Received by Manufacturer04/03/2026
Initial Report FDA Received Date04/10/2026
Supplement Report FDA Received Date05/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DYNACUP / CUP: HLM629 LOT 415553.; DYNACUP / CUP: HLM629 LOT 415553.; DYNACUP / INSERT: HZL104 LOT TBC.; DYNACUP / INSERT: HZL104 LOT TBC.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age78 YR
Patient SexFemale